# SDR TWAA9906306

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47589
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AFT CARGO COMPT FLOOR SUPPORT INTERCOSTAL CORRODED APPROX STRINGER 27L, STA 980.  REPLACED INTERCOSTAL FROM STA 980 TO 996 PER SPM 6-70-01.
